MAUDE Adverse Event Report: AVANOS MEDICAL INC. CORTRAK 2 NASOGASTRIC/NASOINTESTINAL FEEDING TUBE WITH ELECTROMAGNETIC TRANSMITR; DH CORTRAK DISPOSABLES

AVANOS MEDICAL INC. CORTRAK 2 NASOGASTRIC/NASOINTESTINAL FEEDING TUBE WITH ELECTROMAGNETIC TRANSMITR; DH CORTRAK DISPOSABLES
Model Number 20-9551TRAK2
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Codes Internal Organ Perforation (1987); Pneumothorax (2012)
Date of Event 11/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.The device history record for the reported lot number, 30148042, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.All information reasonably known as of (b)(6) 2022 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
It was reported via fda medwatch / fda user facility report #mw 5106141.The following information was provided: rn attempted to place a keofeed tube at bedside.X-ray confirmation for placement showed that the tube perforated the lung and caused a left sided pneumothorax.Which required a chest tube for treatment.
 
Additional Manufacturer Narrative
All information reasonably known as of 21-mar-2022 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Brand Name
CORTRAK 2 NASOGASTRIC/NASOINTESTINAL FEEDING TUBE WITH ELECTROMAGNETIC TRANSMITR
Common Device Name
DH CORTRAK DISPOSABLES
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp
Manufacturer Contact
lisa clark
5405 windward parkway
alpharetta, GA 30004
4704485444
MDR Report Key13572937
Report Number9611594-2022-00017
Device Sequence Number11744125
Product Code FPD
UDI-Device Identifier00350770458182
UDI-Public00350770458182
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K083210
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/09/2026
Device Model Number20-9551TRAK2
Device Catalogue NumberN/A
Device Lot Number30148042
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2022
Supplement Date Received by Manufacturer03/01/2022
Initial Report FDA Received Date02/21/2022
Supplement Report FDA Received Date03/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown